# SDR IPXA2017051817292

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,174 hours, 8,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slider
- Condition: Lack Of Lube
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE ARM-DISARM HANDLE STICKING AND HARD TO MOVE.  LUBRICATED THE SLIDERS FOR THE EMERGENCY ESCAPE SLIDE & REPLACED MISSING RETAINER CLIPS ON GIRT BAR.  ARM - DISARM HANDLE OPS CHECKED NORMAL.
